# SDR FDEA202502100205

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66251
- Aircraft time: 5,820 hours, 2,940 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876114
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 242VFF HAS PUNCHER. REPAIRED MAIN DECK CARGO COMPARTMENT FLOORBOARD PANEL #242VFF P/N 145T5876-114AT   STA 984.95 TO STA1087 RBL74.25 TO RBL 86.25 IN REF TO SRM 53-00-50-2R FIG 201 REPAIR 1 SHEET   1. SEE JPF FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR.
